1 Vol 48, No 1 (2017)

Vol 48, No 1 (2017)

Table of Contents


On K-extending modules PDF
Tayyebeh Amouzegar 1-11
A remark on the number of distinct prime divisors of integers PDF
Mehdi Hassani 13-15
Coefficients of strongly alpha-convex and alpha-logarithmicaly convex functions PDF
Derek Keith Thomas 17-29
Global existence and quenching for a damped hyperbolic MEMS equation with the fringing field PDF
Tosiya Miyasita 31-47
Liar’s domination in graphs under some operations PDF
Sergio Jr. Rosales Canoy, Carlito Bancoyo Balandra 61-71
Sturm-Liouville differential operators with deviating argument PDF
Vjacheslav Anatoljevich Yurko, Sergey Alexandrovich Buterin, Milenko Pikula 49-59
Approximation of generalized Riemann solutions to compressible Euler-Poisson equations of isothermal flows in spherically symmetric space-times PDF
John Meng-Kai Hong, Reyna Marsya Quita 73-94
Levitin-Polyak well-posedness of completely generalized mixed variational inequalities in reflexive banach spaces PDF
Lu-Chuan Ceng, Ching-Feng Wen 95-121

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax